I been feeling werid for the past year having anxiety attacks and felt like some thing bad was going to happen to me. I also felt no engery and didnt want to do anything. I had may two or 3 good days out of the week, It feels like im in a cloud im sick but notting hurts. Everything works but dont want to use it. I ask my GP to check my testosterone and it came back at 189. Wow I was shocked, I went to the urologist and he said it was signs of menopause and gave me a hormone shot and told me to come back in two weeks, after a couple of days I felt normal again for 10 day striaght, I went back to see him as he ask, some of my anxiety was back by then. He gave me testim, I use it today for the first time today. I dont know if its suppose to work right a way but I feel werid like in a dazy, I dont know if the shot wore off or if its the gel making me frrl like that.I would like to know if you guy felt like me in the begning with the anxiety. Is that commen with low testosterone?
Low testosterone levels can cause symptoms of depression such as anxiety.
Here is a link to comments from patients who are using Testim. You may find it helpful.
It is doubtful if you would feel the effects of Testim positive or negative only one day after use or not. It normally takes about two months to feel the effects of Testim used daily to boost testosterone levels. If you have depression or anxiety attacks, they are no doubt from another source. Keep your doctor informed on your progress, but I doubt highly if the Testim is the source.
- Testim Information for Consumers
- Testim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2011 • 9 answers
Testim - What's all this about a man loosing the ability to make testosterone naturally after taking
Posted 15 Jul 2011 • 1 answer
If one used Testim 1 testosterone gel in the AM, how high would test. levels read on PM urinalysis ?
Posted 25 Feb 2012 • 1 answer
Posted 30 Oct 2012 • 5 answers
Posted 2 Mar 2016 • 2 answers